This happens every single time I put the new patch on. Lasts through out the day it is terrible. I am naturally underweight and wasn't menstruating regularly so I went on birth control. Luckily, I gained weight too (a plus! only five or eight pounds) but the nausea and vomiting is so terrible. I have tried to go off of birth control, but I dropped weight and stopped getting my period... I feel very stuck and very sick and I need help!
Unfortunately nausea and vomiting are side effects of Ortho Evra.
Have you tried other forms of birth control - birth control pills for example?
You may find they make you feel less nauseous and still help with your weight.
Talk with your doctor. You may have to trial a few pills before you find one that suits. All the best.
- Ortho Evra Information for Consumers
- Ortho Evra Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ortho Evra (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Jan 2013 • 2 answers
Posted 26 Jan 2014 • 1 answer
Posted 6 Nov 2014 • 1 answer
Ortho Evra - I have just put on the patch for the first time, but can't seem to find the covering on
Posted 2 Nov 2015 • 1 answer
Posted 25 Nov 2015 • 1 answer